# SDR UALA2011112106408

- Difficulty date: November 17, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 61,948 hours, 8,783 cycles
- Engine: Pwa PW40903
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE BLEED FAMV R.  AHM SHOWS IN ADDITION TO MSG 36-10340, MSG 36-10532 FOR RVDT CIRCUIT OPEN OR SHORTED.  REPLACED VALVE PER MM. NO HELP, REACTIVATED FAMV, AIR SUPPLY CONTROL SYS TEST PASSED ON MAT & ENG AIR SUPPLY TEST FOR FAMV NORMAL & MSG CLEARED.
